Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 59, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Sep 12, 2008, 4:10 AM CDT for Cooper County, Pettis County, Missouri. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2008, 4:10 AM CDT (09:10 UTC)
- Expired
- Sep 12, 2008, 10:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooper County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 113 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 6:18 AM CDT | FLASH FLOOD | 1 Ssw Prairie Home, MO | WATER OVER HWY W...1 MILE SOUTH OF HWY J. VEHICLE STALLED WITH WATER UP TO THE DOOR. |
| Sep 12, 6:18 AM CDT | FLASH FLOOD | 5 S Bunceton, MO | APPROXIMATELY 6 INCHES OF WATER OVER THE ROAD ON HWY B NEAR THE COOPER AND MONITEAU COUNTIES BORDER. |
| Sep 12, 6:45 AM CDT | FLASH FLOOD | 4 S Bunceton, MO | HIGH WATERS ALONG HWY B SOUTH OF HWY J. |
| Sep 12, 7:20 AM CDT | FLASH FLOOD | 4 Se Boonville, MO | HIGH WATERS ALONG HWY 87 TWO MILES SOUTH OF I-70. |
| Sep 12, 9:45 AM CDT | FLASH FLOOD | 3 Wnw Bunceton, MO | HIGH WATERS ALONG E HWY 2 MILES WEST OF HWY 5. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 128 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 120910
FFWEAX
MOC053-159-121500-
/O.NEW.KEAX.FF.W.0059.080912T0910Z-080912T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
410 AM CDT FRI SEP 12 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COOPER COUNTY IN CENTRAL MISSOURI
SOUTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI
* UNTIL 1000 AM CDT
* AT 404 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR INDICATED UPWARDS OF ONE AND A HALF
INCHES OF RAIN HAD FALLEN OVER PORTIONS OF SOUTHERN PETTIS AND
SOUTHERN COOPER COUNTIES IN THE PAST HOUR. HARDEST HIT AREAS
INCLUDE LOCATIONS SOUTH OF SMITHTON...TO OTTERVILLE...BUNCETON...AND
PRAIRIE HOME. ADDITIONAL TRAINING OF THUNDERSTORMS WILL
CONTINUE...WITH AN ADDITIONAL INCH OF RAIN POSSIBLE IN THE WARNING
AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOONVILLE...BUNCETON...OTTERVILLE...PILOT GROVE AND SMITHTON.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
LAT...LON 3882 9303 3898 9272 3897 9256 3891 9249
3867 9263 3870 9306 3854 9308 3853 9326
3852 9327 3851 9344
$$
DUX3 follow-up statements
000
WGUS73 KEAX 121101
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
601 AM CDT FRI SEP 12 2008
MOC053-159-121500-
/O.CON.KEAX.FF.W.0059.000000T0000Z-080912T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-
601 AM CDT FRI SEP 12 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR COOPER AND SOUTHEASTERN
PETTIS COUNTIES UNTIL 1000 AM CDT...
AT 556 AM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR
ESTIMATED UPWARD OF TWO TO AS MUCH AS THREE INCHES OF RAIN HAD
FALLEN IN AREAS FROM OTTERVILLE...TO BUNCETON...AND PRAIRIE HOME.
FLOODING OF LOW LYING AREAS...DITCHES...AND LOW WATER CROSSINGS ARE
LIKELY THIS MORNING DUE TO THE EXCESSIVE RAINFALL.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...BUNCETON...OTTERVILLE...PILOT GROVE AND SMITHTON.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 3851 9344 3882 9303 3898 9272 3897 9256
3891 9249 3867 9263 3867 9280 3870 9306
3854 9308
$$
DUX000
WGUS73 KEAX 121358
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 AM CDT FRI SEP 12 2008
MOC053-159-121500-
/O.CON.KEAX.FF.W.0059.000000T0000Z-080912T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-
858 AM CDT FRI SEP 12 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR COOPER AND SOUTHEASTERN
PETTIS COUNTIES UNTIL 1000 AM CDT...
AT 852 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS
ROAD CLOSURES DUE TO VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN 2 AND 4 INCHES OF RAIN HAD FALLEN
ACROSS THE WARNED AREA EARLIER THIS MORNING.
HEAVY RAINFALL HAS LARGELY END IN THE WARNED AREA...HOWEVER A FEW
BRIEF HEAVY SHOWERS HAVE STILL BEEN NOTED ON DOPPLER RADAR. RUNOFF
FROM THIS EXCESSIVE RAINFALL HAS CAUSED FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...BUNCETON...OTTERVILLE...PILOT GROVE AND SMITHTON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 3851 9344 3882 9303 3898 9272 3897 9256
3891 9249 3867 9263 3867 9280 3870 9306
3854 9308
$$
21000
WGUS73 KEAX 121506
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 AM CDT FRI SEP 12 2008
MOC053-159-121520-
/O.EXP.KEAX.FF.W.0059.000000T0000Z-080912T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-
1006 AM CDT FRI SEP 12 2008
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR COOPER AND
SOUTHEASTERN PETTIS COUNTIES HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...HOWEVER
EXCESS WATER STILL REMAINS ACROSS LOW LYING AND DRAINAGE AREAS.
THEREFORE...AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR THE AREA
PREVIOUSLY UNDER THE FLASH FLOOD WARNING. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3851 9344 3882 9303 3898 9272 3897 9256
3891 9249 3867 9263 3867 9280 3870 9306
3854 9308
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 3:45 AM CDT, 25 minutes earlier.
Area forecast discussion, Sep 12, 3:45 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 AM CDT FRI SEP 12 2008
.DISCUSSION...
PLACEMENT AND AMOUNTS OF QPF THE NEXT COUPLE OF DAYS CONTINUES TO BE
THE MAIN CHALLENGE IN THE SHORT TERM. ISENTROPIC LIFT ON THE 305-310K
SFC TRIGGERED A HEAVY BAND OF RAIN ACR NWRN MO OVERNIGHT...BUT THE
PRECIPITATION IS DIMINISHING AS THE LOW LEVEL JET VEERS AS PER PROFILERS.
A LARGER AREA OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS WERE
DEVELOPING IN CNTRL/ERN KS INTO SWRN MO. THIS AREA OF RAIN IS IN AN
AREA OF MODEST ISENTROPIC LIFT AHEAD OF A WEAK SHORTWAVE MOVING INTO
SRN KS. THE ISENTROPIC LIFT IS BEING FOCUSED AHEAD OF AN IMPRESSIVE
H7-H5 THETAE RIDGE WITH PRECIPITABLE WATER VALUES AROUND 2.25 INCHES.
NAM/GFS RATHER SIMILAR THE NEXT 48 HOURS AS THE ROCKIES UPPER TROUGH
SHEARS ENE TO THE NORTH OF THE CWA SATURDAY. AS PER MODELS...UPPER
TROUGH TO INDUCE CYCLOGENESIS IN NWRN MO THIS MORNING WITH THE SFC
WAVE MOVING ALONG THE INVERTED TROUGH IN XTRM NWRN MO TNGT AND EARLY SATURDAY.
THE MODELS APPEAR TO HAVE THE RIGHT IDEA AS PRESSURE FALLS HAVE BEEN
APPARENT IN NWRN OK.
NAM SUGGESTS THAT THE H8-H7 THETAE RIDGE WILL MOVE NORTH INTO CNTRL
MO TODAY WITH MODEST ISENTROPIC LIFT NORTH OF THE RIDGE.
THEREFORE...HIGHEST QPF WILL LIKELY BE FOCUSED ACROSS THE NWRN TWO
THIRDS OF THE CWA. AS THE SFC WAVE HEADS TOWARD IA TONIGHT...MODEST
ISENTROPIC LIFT IN A VERY MOISTURE RICH ENVIRONMENT WILL ONCE AGAIN
FOCUS HEAVY RAINFALL FOR NWRN MO. THE ISENTROPIC LIFT WILL SHIFT NE
INTO IA LATE FRIDAY NIGHT...ONLY TO BE REPLACED WITH DEEP LOW LEVEL
MOISTURE CONVERGENCE AHEAD OF A COLD FRONT WHICH WILL SWEEP INTO MO
SATURDAY MORNING.
AREAL RAINFALL AMOUNTS ALONG THE BOUNDARY LATE FRIDAY NIGHT THROUGH
SATURDAY NIGHT ARE NOT EXPECTED TO BE AS HEAVY AS TNGT AS THE FORCING
IS NOT AS STRONG AND PRECIPITABLE WATER VALUES GRADUALLY DECREASE. REGARDLESS...THE
FLOOD WATCH MAY NEED TO BE EXTENDED INTO THE DAY LIGHT HOURS ON
SATURDAY. WILL LET THE DAY SHIFT MAKE THE FINAL CALL. DESPITE THE
EMPHASIS NOW BEING PLACE ON NWRN MO FOR THE HEAVIEST RAIN...WILL
STILL KEEP THE FLOOD WATCH IN EFFECT FOR THE SERN GRIDS DUE TO LACK
OF CONFIDENCE ON THE HEAVIEST QPF PLACEMENT. IN ADDITION...LATEST
RADAR TRENDS SUGGEST THAT HEAVY RAINFALL IS LIKELY ACR THE SRN GRIDS
AT LEAST FOR A FEW HOURS EARLY THIS MORNING.
OTHERWISE...PREFER THE ECMWF/NAM AND UKMET ON THE HANDLING OF THE
FUTURE REMNANTS OF IKE. GFS HAS BUCKED THE LATEST TRENDS BY BEING
MUCH SLOWER AND FURTHER NW ON SUNDAY. REGARDLESS...THERE IS THE
POTENTIAL FOR ADDITIONAL HEAVY RAIN FOR THE EXTREME SERN CWA SATURDAY
NIGHT AND SUNDAY.
DB
&&
.AVIATION...
SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL CONTINUE TO
OVERSPREAD THE TERMINALS THROUGH THE EVENING HOURS. HAVE ALSO
MAINTAINED MVFR TO IFR CONDITIONS THROUGH THE TAF PERIOD WITH
PERIODS OF RAINFALL EXPECTED THROUGHOUT.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 AM SATURDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-MOZ014-
MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-MOZ024-
MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-
MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-
MOZ054.
KS...FLOOD WATCH UNTIL 7 AM SATURDAY FOR KSZ025-KSZ057-KSZ060-KSZ102-
KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Sep 11, 1:00 PM CDT, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT THU SEP 11 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT THU SEP 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS WILL STEADILY INCREASE IN COVERAGE THROUGH THE REMAINDER OF THE DAY AND THROUGH TONIGHT. DUE TO A TROPICAL AIRMASS NOW IN PLACE CONTAINING A MUCH HIGHER THAN NORMAL MOISTURE CONTENT THESE SHOWERS AND ANY THUNDERSTORM WILL BE VERY EFFICIENT RAIN MAKERS. SINCE THE GROUND REMAINS WET FROM THE RECENT SOAKING RAINS AREA RIVERS AND STREAMS WILL BE PRONE TO SEE SIGNIFICANT RISES WHICH MAY LEAD TO FLOODING PROBLEMS. ANY THUNDERSTORMS THAT DO FORM ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE RAIN WILL BE ONGOING ON FRIDAY WITH HEAVY RAINFALL BECOMING MORE LIKELY DURING THIS TIME FRAME. BETWEEN 1 AND 2 INCHES OF RAIN IS POSSIBLE BY EARLY SATURDAY MORNING SOUTH OF A ST JOSEPH TO KIRKSVILLE LINE WITH ISOLATED AMOUNTS UPWARD OF 3 INCHES POSSIBLE. AS A RESULT A FLOOD WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT INTO EARLY SATURDAY MORNING. PORTIONS OF THE OUTLOOK AREA MAY SEE A BRIEF REPRIEVE IN THE RAINFALL SATURDAY NIGHT BEFORE ADDITIONAL RAINFALL RETURNS FOR SUNDAY. THE TRACK OF HURRICANE IKE WILL BE CRITICAL IN DETERMINING THE AXIS OF HEAVIEST RAINFALL DURING THIS TIME AND ALL INTERESTED PARTIES ARE ENCOURAGED TO CONTINUE MONITORING THE DEVELOPING SITUATION FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...SPOTTERS AND WEATHER WATCHERS ARE URGED TO RELAY ANY RAINFALL AMOUNTS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE. DEROCHE
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 11:55 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 2 more | 6 hr |
| Sep 12, 3:27 AM CDT | Areal Flood Advisory | EAX | Cooper, Howard, Pettis | 3 hr |
| Sep 12, 5:38 AM CDT | Areal Flood Advisory | EAX | Henry | 5 hr |
| Sep 12, 6:25 AM CDT | Flash Flood Warning | EAX | Cooper, Henry, Howard, Johnson, Pettis, Saline | 5 hr |
| Sep 12, 6:51 AM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 8 hr |
| Sep 12, 7:26 AM CDT | Flash Flood Warning | EAX | Cass | 6 hr |
| Sep 12, 7:42 AM CDT | River Flood Warning | EAX | Cooper | 25 hr |
| Sep 12, 8:08 AM CDT | River Flood Warning | EAX | Cooper | 4 days |
| Sep 12, 8:47 AM CDT | Areal Flood Advisory | EAX | Carroll, Johnson, Lafayette, Ray | 6 hr |
| Sep 12, 9:01 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 3 days |
| Sep 12, 11:04 AM CDT | Areal Flood Warning | EAX | Cooper, Henry, Howard, Pettis | 12 hr |
| Sep 12, 11:43 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more | 8 hr |
| Sep 12, 1:32 PM CDT | Areal Flood Warning | EAX | Cass | 8 hr |
| Sep 12, 2:38 PM CDT | Areal Flood Advisory | EAX | Atchison, Gentry, Harrison, Holt, Nodaway, Worth | 6 hr |
| Sep 12, 2:40 PM CDT | River Flood Warning | EAX | Carroll | 5 days |
| Sep 12, 2:56 PM CDT | Areal Flood Warning | EAX | Carroll, Lafayette | 8 hr |
| Sep 12, 4:01 PM CDT | Tornado Warning | EAX | Henry, Johnson | 29 min |
| Sep 12, 4:29 PM CDT | Tornado Warning | EAX | Johnson, Pettis | 31 min |
| Sep 12, 4:59 PM CDT | Tornado Warning | EAX | Pettis | 31 min |
| Sep 12, 5:22 PM CDT | Areal Flood Advisory | EAX | Platte | 6 hr |
| Sep 12, 5:27 PM CDT | Tornado Warning | EAX | Pettis, Saline | 33 min |
| Sep 12, 5:29 PM CDT | Tornado Warning | EAX | Jackson | 31 min |
| Sep 12, 5:57 PM CDT | Tornado Warning | EAX | Jackson | 33 min |
| Sep 12, 5:58 PM CDT | Tornado Warning | EAX | Cooper, Pettis, Saline | 47 min |
| Sep 12, 5:59 PM CDT | Tornado Warning | EAX | Clay, Platte | 46 min |
| Sep 12, 6:23 PM CDT | Tornado Warning | EAX | Jackson | 22 min |
| Sep 12, 6:30 PM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Sep 12, 6:34 PM CDT | Tornado Warning | EAX | Chariton, Howard, Saline | 41 min |
| Sep 12, 6:38 PM CDT | Areal Flood Advisory | EAX | Clay, Clinton, Jackson, Ray | 6 hr |
| Sep 12, 6:46 PM CDT | Tornado Warning | EAX | Jackson, Ray | 29 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.